MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751PNAH; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751PNAH; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-751PNAH
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/16/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The insulin pump was received with blank display due to moisture damage on the electronics assembly.The pump was unable to perform all functional testing including the operating currents, unexpected restart alarm error, rewind, basic occlusion, and occlusion tests due to blank display.The prime/compromised force sensor system and excessive no delivery tests were also unable to perform for the same reason.The pump was received with moisture damage motor, vibrator, keypad and battery tube assembly.The pump was received with cracked case at the display window corner, cracked reservoir tube lip, minor scratched lcd window and cracked battery tube threads.
 
Event or Problem Description
The customer reported via phone call that the insulin pump had an unexpected restart.Customer stated the device started beeping, counting numbers and after setting the time and date, it started counting again.The alarm did not occur shortly after inserting a new battery.Blood glucose level at the time of the incident was not provided.Customer also reported that the had a crack on the screen towards the reservoir compartment.The customer was advised that the insulin pump would be replaced and agreed to return the product for analysis.

Brand Name
530G INSULIN PUMP MMT-751PNAH
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key6860210
Report Number2032227-2017-47339
Device Sequence Number19012375
Product Code OZO
UDI-Device Identifier00643169507326
UDI-Public(01)00643169507326
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 09/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-751PNAH
Device Catalogue NumberMMT-751PNAH
Device Lot NumberA3751PNAHJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/22/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2017
Initial Report FDA Received Date09/12/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age64 YR
Patient Weight220